# SDR 96ZZZX1462

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751MA
- Make and model: Boeing 707323C
- Aircraft serial: 19582
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Hyd Relief Valve
- Part number: 1032261
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CCR402 - SBEG/KMIA - LOST UTILITY HYDRAULIC SYSTEM AT 16:52.  UNABLE TO LOWER DOWN NOSE GEAR BY HAND CRANK AS WELL AS USE OF THE JOHNSON BAR.  FOUND UTILITY SYSTEM RELIEF VALVE HOUSING CRACKED.  REPLACED VALVE, SERVICED HYDRAULIC SYSTEM AND OPERATIONAL CHECKED SYSTEM.  OK PER MM 29-00-00.  AFTER AIRCRAFT WAS POSITIONED WITH A CRANE, PROCEEDED TO EXTEND NOSE GEAR PER THE EMERGENCY PROCEDURES, WHICH OPERATED NORMALLY.  AFTER REPOSITIONING AIRCRAFT AT THE HANGAR, JACKED ACFT AND OPERATED NOSE GEAR BOTH HYDRAULICALLY AND MANUALLY THROUGH THE EMERGENCY PROCEDURES (WITH THE GUIDANCE OF NTSB) AND FOUND ALL SYSTEMS TO OPERATE NORMALLY.
